×

Periodic solutions to differential systems with unbounded or periodic nonlinearities. (English) Zbl 1109.34032

The authors investigate the existence and multiplicity of periodic solutions to differential systems of Josephson type. They prove some variants of results obtained by K. C. Chang and others [see also A. Fonda and J. Mawhin, in: M. Themistocles Rassias (ed.), The Problem of Plateau: A tribute to J. Douglas and T. Rado. London: World Scientific Publishing Co. Pte. Ltd, 111–128 (1992; Zbl 0798.58028)]. The proofs use variational methods, and in particular the saddle point theorem with some of its generalizations.

MSC:

34C25 Periodic solutions to ordinary differential equations

Citations:

Zbl 0798.58028
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Berger, M.; Schechter, M., On the solvability of semilinear gradient operator equations, Adv. math., 25, 97-132, (1977) · Zbl 0354.47025
[2] Chang, K.C., Critical point theory and its applications, (1986), Shanghai Science and Technology Publishing House
[3] Chang, K.C., On the periodic nonlinearity and the multiplicity of solutions, Nonlinear anal., 13, 527-537, (1989) · Zbl 0681.58036
[4] Han, Z.Q., 2π-periodic solutions to ordinary differential systems at resonance, Acta math. sinica, 43, 639-644, (2000), (in Chinese) · Zbl 1027.34050
[5] Han, Z.Q., 2π-periodic solutions to n-dimensional systems of Duffing’s type, J. Qingdao univ., 7, 19-26, (1994), (in Chinese)
[6] Liu, J.Q., A generalized saddle point theorem, J. differential equations, 82, 372-385, (1989) · Zbl 0682.34032
[7] Mawhin, J.; Willem, M., Critical point theory and Hamiltonian systems, (1989), Springer-Verlag New York · Zbl 0676.58017
[8] Rabinowitz, P., Minimax methods in critical point theory with applications to differential equations, (1986), Amer. Math. Soc. Providence, RI
[9] Rabinowitz, P., On subharmonic solutions of Hamiltonian systems, Comm. pure appl. math., 33, 609-633, (1980) · Zbl 0425.34024
[10] Tang, C.L., Periodic solutions for nonautonomous second order systems with sublinear nonlinearity, Proc. amer. math. soc., 126, 3263-3270, (1998) · Zbl 0902.34036
[11] Tang, C.L., Periodic solutions for a class of nonautonomous subquadratic Hamiltonian systems, J. math. anal. appl., 275, 870-882, (2002) · Zbl 1043.34045
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.